# SDR QXEA2015112300622

- Difficulty date: November 23, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 21,807 hours, 23,107 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: R3 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR WARNING ILLUMINATED IN FLIGHT.  DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING.  FOUND R-3 DOOR HANDLE NOT FLUSH, SUSPECT F/A ERROR IN CLOSING OF THE DOOR.  PERFORMED VISUAL INSPECTION OF R-3 DOOR AND R-3 DOOR PROXIMITY SENSORS, REF AMM 31-62-00 AND AMM 52-41-00-710-801.  NO FAULTS  FOUND.  ACFT OK FOR CONTINUE SERVICE.
